Hi I just wanted to share my experience of taking tramadol with others. After taking it for a couple of months I had a seizure resulting in being hospitalised for a week and dislocating my shoulder (never had a seizure before, I'm 46) while in hospital having tests to see why I had the seizure they continued giving me tramadol. After going home I had 4 more seizures resulting in the same shoulder dislocating 3 more times. Only after investigating the subject myself did I realise the Tramadol was causing the seizures. When I confronted my Doctor with this information he said he had never heard of this happening before although it's well documented on the NET. If you are given this medicine be very wary and if you feel at all unwell insist on being given something else. Doctors only seem to prescribe it as it's cheaper than morphine even though the side effects are awful. I'm now on MST and Gabepentin, my pain is almost under control but I have a constant reminder of my Tramadol experience thanks to the severe pain in my shoulder which is with me for life even after 2 operations to try and repair the rota cuff.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.